# SDR HALA2011112800547

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 96,690 hours, 18,397 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - BOTH LT & RT WEATHER RADAR NOT WORKING-ACCOMPANIED BY AMBER 'WXR FAIL' ON EFIS-NEED TO TEST POSITION A BLUE "ANT" WARNING SHOWED BELOW "WXR FAIL".  REPLACED WX RADAR ANTENNA DRIVE IAW AMM 34-43-05.  OPS CHECKED OK ON BOTH LT & RT SYS. ON GROUND. OK FOR SERVICE.
